# SDR 2025FA0000131

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: General aviation
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 4,318 hours, 2,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 900
- Part time: 4,318 hours, 2,848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAVATORY DECK CORRODED ON UNDER SIDE. COMPLIED WITH RFTS-113043 N694QS (680A-0226) TOILET SEAL PANEL CORROSION REV.0 DATED 21FEB25.
